# SDR SIMA20120514001

- Difficulty date: May 14, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 21,157 hours, 18,400 cycles
- Engine: Rroyce AE3007A13
- Engine time: 2,543,914 hours, 24,376 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE311490
- Condition: Failed
- Location: Nr 1
- Part time: 2,543,914 hours, 24,376 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3131 THE CREW REPORTED THE NUMBER 1 ENGINE FAILED ON CLIMBOUT WITH A LOUD BANG.  THE CREW RECEIVED E1 ENGINE EXCEEDANCE ON EICAS.  THE CREW DECLARED AN EMERGENCY AND THE ENGINE WAS SHUT DOWN IN FLIGHT.  THE CREW DID NOT ATTEMPT E1 ENGINE RESTART, AS THE EICAS DID NOT DISPLAY ANY USEABLE E1 ENGINE INDICATIONS.  E2 ENGINE INDICATIONS DISPLAYED NORMALLY.  THE CREW FOLLOWED ALL CHECKLIST.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT ENGINE IAW W/C 71-000-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
